# SDR DLL19000772

- Difficulty date: April 20, 2000
- Submitted: April 28, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- Aircraft time: 72,128 hours, 15,702 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Filter
- Condition: Dirty
- Location: Galley
- Component: Chiller
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REPEAT ITEM - ELECTRICAL BURNING ODOR, REAR OF A/C DURING TAXI INTO OGG.  NO SMOKE NOTED.  OPERATED ALL SYS FANS AND GALLEY.  NO ELEC BURNING ODOR FOUND.  FOUND FW GALLEY CHILLER OVERHEAT LIGHT ON.  CLEANED CHILLER FILTER.
